# SDR UIEA2018011600072

- Difficulty date: January 12, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,331 hours, 15,934 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Connector
- Part number: CWC022006
- Condition: Failed
- Location: R2 Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW HEAT INOPERATIVE.  R & R CONNECTOR D1904 IAW AMM 30-41-00. OPS CHECKED NORMAL.
